# SDR 97ZZZX4031

- Difficulty date: July 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832JS
- Make and model: Bag JETSTM3101
- Aircraft serial: 721
- System (JASC): 3418 · Stall Warning System
- Part: Stall Warn
- Condition: Illuminated
- Location: Stall Shaker
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLYING STRAIGHT AND LEVEL IN VMC CONDITIONS AIR SPEED INDICATING JUST UNDER 160, THE STALL SHAKER INITIATED, MAX POWER WAS APPLIED FOLLOWED BY PITCHING ACFT ATTITUDE TO INCREASE A/S WITH NO EFFECT.  RED 'STALL' (RT) GLARESHIELD LIGHT ILLUMINATED.  CONDITION PERSISTED THROUGH 180 KIAS DURING DESCENT.  RED 'STALL' LIGHT WAS PRESSED FOLLOWED BY TURNING OFF THE STALL SYSTEM.
